Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Had flu, pain near left kidney, slight fever. Taking tylenol. Cure for symptoms?

I have the flu and notice some stabbing pains near left kidney . I have type a flu, slight fever..taking tylenol, dry cough..other typical aches n pains. The stabbing pain comes cpl times every two or three is not excruciating but the few secs it lasts I def feel it. Could this be related to flu? Never had it before but have had lower back pain upon standing. I m female..50 in good health..5 5 110 lbs
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Hi madam, thanks for approaching us at HCM. Does the pain come on taking a deep breath at all? If so this is a 'Pleuritic lower chest pain' and you may be having a chest infection. If not, it might well be coming from the kidneys. Either ways you need to see your local physicain who can examine you and initiate tests (mainly CXR, Urine routine and culture if necessary) and do the necessary. Don't waste time. Hope this helps. Regards
Answered: Fri, 19 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor